MathSciNet Relay Station
MathSciNet bibliographic data
MR48548 (14,29c) 27.2X
Fast, H. Sur la convergence statistique. (French) Colloquium Math. 2 (1951), 241–244 (1952).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement